# SDR SWAA2021040560629

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 15,814 hours, 7,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGANCY FLASHLIGHT INOP. OK TO CONTINUE PER MEL 25-12-01 SP1B MDDR TRACK 107621 ( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS ) / REMOVED AND REPALCED THE AFT LH INBOARD EMERGENCY FLASH LIGHT IN REF TO AMM 25-64-00. FLASH LIGHT OPS CHECKS GOOD. CLOSING # 86545MDDR# 107621
